# SDR USAA2009062391561

- Difficulty date: June 18, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546595
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 727B BETWEEN S8L TO S9L.  REPAIRED FUSELAGE FRAME AT BS 727B BETWEEN S8L & S9L IAW US AIRWAYS TYPICAL REPAIR 53-10-20E.
